MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. START-UP KIT CUSTOM LUER; SYSTEM, HYPOTHERMIA, INTRAVENOUS, COOLING

ZOLL CIRCULATION, INC. START-UP KIT CUSTOM LUER; SYSTEM, HYPOTHERMIA, INTRAVENOUS, COOLING
Model Number CG-500D
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
Ttm therapy (targeted temperature management) running as ordered since 0845; at approximately 1000, rn (registered nurse) noted fluid in tubing and iv bag to be yellow in color, was previously clear; ttm therapy stopped, provider notified; zoll clinical rep notified and instructed to remove start-up kit/tubing and reinitiate therapy with a new kit and new iv bag; catheter checked per clinical rep directions with no issues noted, no blood noted with pulling back on the catheter ''in" port with designated syringe; new start kit primed and set up and therapy re-initiated with no issues; per instruction, start-up kit and fluid bag saved in biohazard bag to send to the company for inspection.Manufacturer response for system, hypothermia, intravenous, cooling, start-up kit custom luer (per site reporter).Not known.

Brand Name
START-UP KIT CUSTOM LUER
Common Device Name
SYSTEM, HYPOTHERMIA, INTRAVENOUS, COOLING
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave
san jose CA 95131
MDR Report Key20199121
Report Number20199121
Device Sequence Number6674854
Product Code NCX
UDI-Device Identifier00849111075336
UDI-Public(01)00849111075336
Combination Product (Y/N)N
Initial Reporter StateNC
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/22/2024
Report Date (Section F) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCG-500D
Device Catalogue Number8700-0784-01
Device Lot Number185568
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/12/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/12/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA08/22/2024